RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2014, том 10, 108, 28 страниц (Mi sigma973)  

Эта публикация цитируется в 5 научных статьях (всего в 5 статьях)

The Generic Superintegrable System on the $3$-Sphere and the ${9j}$ Symbols of ${\mathfrak{su}(1,1)}$

Vincent X. Genest, Luc Vinet

Centre de Recherches Mathématiques, Université de Montréal, P.O. Box 6128, Centre-ville Station, Montréal, QC, Canada, H3C 3J7

Аннотация: The $9j$ symbols of $\mathfrak{su}(1,1)$ are studied within the framework of the generic superintegrable system on the 3-sphere. The canonical bases corresponding to the binary coupling schemes of four $\mathfrak{su}(1,1)$ representations are constructed explicitly in terms of Jacobi polynomials and are seen to correspond to the separation of variables in different cylindrical coordinate systems. A triple integral expression for the $9j$ coefficients exhibiting their symmetries is derived. A double integral formula is obtained by extending the model to the complex three-sphere and taking the complex radius to zero. The explicit expression for the vacuum coefficients is given. Raising and lowering operators are constructed and are used to recover the relations between contiguous coefficients. It is seen that the $9j$ symbols can be expressed as the product of the vacuum coefficients and a rational function. The recurrence relations and the difference equations satisfied by the $9j$ coefficients are derived.

Ключевые слова: $\mathfrak{su}(1,1)$ algebra; $9j$ symbols; superintegrable systems.

DOI: https://doi.org/10.3842/SIGMA.2014.108

Полный текст: PDF файл (482 kB)
Полный текст: http://www.emis.de/journals/SIGMA/2014/108/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1404.0876
Тип публикации: Статья
MSC: 33C50; 81R05
Поступила: 15 августа 2014 г.; в окончательном варианте 25 ноября 2014 г.; опубликована 5 декабря 2014 г.
Язык публикации: английский

Образец цитирования: Vincent X. Genest, Luc Vinet, “The Generic Superintegrable System on the $3$-Sphere and the ${9j}$ Symbols of ${\mathfrak{su}(1,1)}$”, SIGMA, 10 (2014), 108, 28 pp.

Цитирование в формате AMSBIB
\RBibitem{GenVin14}
\by Vincent~X.~Genest, Luc~Vinet
\paper The Generic Superintegrable System on the $3$-Sphere and the ${9j}$ Symbols of ${\mathfrak{su}(1,1)}$
\jour SIGMA
\yr 2014
\vol 10
\papernumber 108
\totalpages 28
\mathnet{http://mi.mathnet.ru/sigma973}
\crossref{https://doi.org/10.3842/SIGMA.2014.108}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000348067600001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84929401071}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma973
  • http://mi.mathnet.ru/rus/sigma/v10/p108

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Joshua J. Capel, Jonathan M. Kress, Sarah Post, “Invariant Classification and Limits of Maximally Superintegrable Systems in 3D”, SIGMA, 11 (2015), 038, 17 pp.  mathnet  crossref  mathscinet
    2. Sarah Post, “Racah Polynomials and Recoupling Schemes of $\mathfrak{su}(1,1)$”, SIGMA, 11 (2015), 057, 17 pp.  mathnet  crossref  mathscinet
    3. P. Iliev, “The generic quantum superintegrable system on the sphere and Racah operators”, Lett. Math. Phys., 107:11 (2017), 2029–2045  crossref  mathscinet  zmath  isi  scopus
    4. P. Iliev, “Symmetry algebra for the generic superintegrable system on the sphere”, J. High Energy Phys., 2018, no. 2, 044  crossref  mathscinet  isi  scopus
    5. G. Bergeron, L. Vinet, S. Tsujimoto, “Generating function for the Bannai-Ito polynomials”, Proc. Amer. Math. Soc., 146:12 (2018), 5077–5090  crossref  mathscinet  zmath  isi
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:129
    Полный текст:24
    Литература:24
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019